doctor is treating me for BV with Flagyl. I looked it up on the net and it says it is caused from being infected by a mate. Tricho something. Can you be celibate and still get this. I didn't think to ask him. Cusrious. Thanks Dyana
BV is caused by alot of things, not just by a mate.Its all vaginal PH screwed upI had BV for over a year!! No meds helped, Just RePHesh vaginal gel.(Walmart)It could be your mate, or douching,just an imbalance.I take Acidillious daily.(its good for BV,and keeping it away...its a PRO vitamin)Hopefully, yours goes away. Flagyl causes yeast infections too.Look BV up on web MD, theres so much more to it.
Thanks Sha4606. The reason he put me on flagyl is because the end of Feb. I almost bled to death and was rushed to the ER and had emergency Colon resection. During a routine blood and urine test he discovered I had a bad bladder infection. Flagyl can treat that also in case I have the infection back. To be honest I don't think I do. I itch like crazy and have had it also for over a year off and on. I have tried a product called Vagi-gard that is iodine and peroxide. I was taking AZO yeast away but with all the meds I am on I am afraid to take anything. Nothing has really helped. No discharge but itching even in hair and around my bottom. Monastat, nothing has helped. I will try the reFresh next or have him test further next week when I go in again. Thanks again,Dyana
Frankiesmom, thanks I have tried that. I have tried diaper rash meds, boric acid, Enough to drive me crazy. I am 52 so I thought maybe a symptom of menopause but doctor thinks I am over that. The flagyl has helped a little but I have only been taking it for 2 days. There is no odor or discharge so it is puzzling. Thanks, Dyana